# SDR QXEA200400921

- Difficulty date: December 23, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 15,883 hours, 22,829 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Sensor
- Part number: YD4N
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA - ON FLIGHT NUMBER 2212, ABORTED TAKEOFF DUE TO AUTOFEATHER ARM FAILURE PRIOR TO ROTATION.  MAINTENANCE REMOVED AND REPLACD RELAYS 6121-K2 AND 6121-K5 AND NR 1 ENGINE TSCU.  ALL AUTOFEATHER OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
